# SDR SWAA2025072393234

- Difficulty date: July 20, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 42,094 hours, 20,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT LOWER EMER LIGHT INOPERATIVE.   RELAMPED EMER LIGHT IAW AMM 33-51-04.
